MathSciNet Relay Station
MathSciNet bibliographic data
MR2340874 60J10 (15A18)
Saloff-Coste, L.; Zúñiga, J. Convergence of some time inhomogeneous Markov chains via spectral techniques. Stochastic Process. Appl. 117 (2007), no. 8, 961–979.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement